Research Repository

A companion for the Ostrowski and the generalized trapezoid inequalities

Barnett, Neil S, Dragomir, Sever S and Gomm, Ian (2009) A companion for the Ostrowski and the generalized trapezoid inequalities. Mathematical and Computer Modelling, 50 (1-2). pp. 179-187. ISSN 0895-7177

Full text for this resource is not available from the Research Repository.


A companion for the Ostrowski and the generalised trapezoid inequalites for various classes of functions, including functions of bounded variation, Lipschitzian, convex and absolutely continuous functions is established. Applications for weighted means are also given.

Item Type: Article
Uncontrolled Keywords: ResPubID17578. Ostrowski’s inequalities, Ostrowski type inequalities, generalised trapezoid inequality, functions of bounded variation, Lipschitzian functions, convex functions, absolutely continuous functions, trapezoid type inequalities
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 31 Aug 2011 03:58
Last Modified: 04 Oct 2020 23:25
ePrint Statistics: View download statistics for this item
Citations in Scopus: 29 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar